advertisement

Allergy

Question
Posted by: Marilize | 2019/08/27

Q.

Allergies vir vitamien pille

Kan n mens allergies wees vir bestanddele in n vitamien pil? Ons het opgelet sodra my man,67, sekere vit pille gebruik kry hy rooi jukkerige uitslae onder sy arms, weerskante van sy lyf en binne bene. Hyt vir n ruk gladnie vit pille gebruik nie, maar ons voel ons moet vitamiese inkry. Sodra hy dit begin gebruik kry hy die uitslag, veral as hy Vital maak gebruik. Kan dit die jodium wees?

Expert's Reply

A.

Allergy expert
- 2019/09/05

Its possible to sensitive to a constituent in the Vitamin pills (and not the Vitamin) such as a preservative. Iodine is unlikely to be a problem as your body needs Iodine to function normally. If your partner eats a normal healthy balanced diet, and does not drink alcohol excessively, at 67 years old, he does not need Vitamins in any event. Humans have become far too dependent on taking unnecessary vitamin tablets and supplements that may contain colorants, additives and any number of unnecessary chemicals.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Want to comment?

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.